Volume 24, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 8, 3307–3833
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Homological eigenvalues of lifts of pseudo-Anosov mapping classes to finite covers

Asaf Hadari

Geometry & Topology 24 (2020) 1717–1750
Abstract

Let Σ be a compact orientable surface of finite type with at least one boundary component. Let f Mod(Σ) be a pseudo-Anosov mapping class. We prove a conjecture of McMullen by showing that there exists a finite cover Σ̃ Σ and a lift f̃ of f such that f̃: H1(Σ̃, ) H1(Σ̃, ) has an eigenvalue off the unit circle.

PDF Access Denied

We have not been able to recognize your IP address 34.232.63.94 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
low-dimensional topology, mapping class groups, representation theory
Mathematical Subject Classification 2010
Primary: 20C12, 57M05, 57M60
References
Publication
Received: 11 December 2017
Revised: 25 September 2019
Accepted: 2 October 2019
Published: 10 November 2020
Proposed: Étienne Ghys
Seconded: Martin Bridson, Benson Farb
Authors
Asaf Hadari
Department of Mathematics
University of Hawaii
Honolulu, HI
United States